Measured foliations on nonorientable surfaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 3, p. 469-494
@article{ASENS_1990_4_23_3_469_0,
     author = {Danthony, Claude and Nogueira, Arnaldo},
     title = {Measured foliations on nonorientable surfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 23},
     number = {3},
     year = {1990},
     pages = {469-494},
     doi = {10.24033/asens.1608},
     zbl = {0722.57010},
     mrnumber = {91d:57017},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1990_4_23_3_469_0}
}
Danthony, Claude; Nogueira, Arnaldo. Measured foliations on nonorientable surfaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 23 (1990) no. 3, pp. 469-494. doi : 10.24033/asens.1608. http://www.numdam.org/item/ASENS_1990_4_23_3_469_0/

[AY] P. Arnoux et J. C. Yoccoz, Construction de difféomorphismes pseudo-Anosov (C. R. Acad. Sci. Paris, 292, 1981, pp. 75-78). | MR 82b:57018 | Zbl 0478.58023

[D] C. Danthony, Feuilletages orientés des surfaces : le problème de la section globale (Ann. de l'Inst. Fourier, Vol. 38, No. 2, 1988, pp. 201-227). | Numdam | MR 89g:57038 | Zbl 0635.57016

[DN] C. Danthony et A. Nogueira, Involutions linéaires et feuilletages mesurés (C. R. Acad. Sci. Paris, 307, série I, 1988, pp. 409-412). | MR 89k:57020 | Zbl 0672.57016

[FLP] A. Fathi, F. Laudenbach et V. Poenaru, Travaux de Thurston sur les surfaces (Astérisque, n° 66-67, 1979). | MR 82m:57003

[G] C. Gutierrez, Smooth Nonorientable Nontrivial Recurrence on Two-Manifolds (Jr. of Diff. Eq., Vol. 29, No. 3, 1978, pp. 388-395). | MR 80d:58059 | Zbl 0413.58018

[Ka] M. Keane, Interval Exchange Transformations (Math. Zeit., Vol. 141, 1975, pp. 25-31). | MR 50 #10207 | Zbl 0278.28010

[Ke] S. Kerckhoff, Simplicial Systems for Interval Exchange Maps and Measured Foliations (Ergod. Th. & Dyn. Systems, Vol. 5, 1985, pp. 257-271). | MR 87g:58075 | Zbl 0597.58024

[M] H. Masur, Interval Exchange Transformations and Measured Foliations (Ann. of Math., Vol. 115, 1982, pp. 169-200). | MR 83e:28012 | Zbl 0497.28012

[N 1] A. Nogueira, Nonorientable Recurrence of Flows and Interval Exchange Transformations (Jr. of Diff. Eq., Vol. 70, No. 2, 1987, pp. 153-166). | MR 89a:58096 | Zbl 0643.58003

[N 2] A. Nogueira, Almost all Interval Exchange Transformations with Flips are Nonergodic (Ergod. Th. & Dyn. Systems, Vol. 9, No. 3, 1989, pp. 515-525). | MR 91d:28035 | Zbl 0697.58027

[R] R. Rauzy, Echanges d'intervalles et transformations induites (Acta Arith., Vol. 34, 1979, pp. 315-328). | MR 82m:10076 | Zbl 0414.28018

[S] M. Scharlemann, The Complex of Curves on Nonorientable Surfaces (Jr. of the London Math. Soc., Série II, Vol. 25, 1982, pp. 171-184). | MR 83m:57021 | Zbl 0479.57005

[T 1] W. Thurston, On the Geometry and Dynamics of Diffeomorphisms of Surfaces I, preprint, Princeton University, 1975.

[T 2] W. Thurston, Geometry and Topology of 3-Manifolds, notes, Princeton University.

[V 1] W. Veech, Interval Exchange Transformations (Jr. d'Analyse Math., Vol. 33, 1978, pp. 222-278). | MR 80e:28034 | Zbl 0455.28006

[V 2] W. Veech, Gauss Measure for Transformations on the Space of Interval Exchange Maps (Ann. of Math., Vol. 115, 1982, pp. 201-242). | MR 83g:28036b | Zbl 0486.28014